# SDR DALA2023110609126

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY FLAP TRACK 1 BEARING DRIVE LEVER ON RH WING. CORRECTIVE ACTION: REPLACED BEARING (1E/A) OF FLAP TRACK 1 DRIVE LEVER ON RH WING AS PER A319 AMM 57-42. (0048516)
